# SDR 2015FA0000453

- Difficulty date: September 15, 2015
- Submitted: September 15, 2015
- Operation: General aviation
- Aircraft: N95HF
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335311
- Aircraft time: 5,800 hours
- Engine: Lyc IO360C1C
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Joint
- Part number: 469141
- Condition: Separated
- Location: Carburetor
- Part time: 5,800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

THE THROTTLE CONNECTION TO THE CARBURETOR IS CONNECTED BY A JOINT ASSEMBLY, BALL, SPRING TYPE, THE JOINT ASSY SEPARATED FROM THE "BALL" WHICH IN TURN DISCONNECTED THE THROTTLE FROM THE CARBURETOR, CREATING NO CONTROL OF THE THROTTLE ACTION.
